# SDR C2XA10CL157

- Difficulty date: October 13, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N13550
- Make and model: Emb EMB-145LR
- Aircraft serial: 145575
- Aircraft time: 20,741 hours, 15,739 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Contactor
- Part number: 480CC01
- Condition: Burned
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

IAH FLT 2948 THE CREW REPORTED SMOKE IN COCKPIT AND CABIN ALONG WITH NR 1 WINDSHIELD HEAT FAIL MESSAGE.  FLIGHT DIVERTED INTO STY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 WINDSHIELD HEAT CONTACTOR AND THE NR 1 WINDSHIELD HEAT CONTROLLER AND FUSE F0001.  OPERATIONAL CHECKS WERE GOOD.
